# SDR IPXA11B66203

- Difficulty date: April 24, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146U45817128
- Condition: Delaminated
- Location: Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK POS NR 19R DELAM 11.5" X 10 " ON TOP SURFACE. 61" AFT OF  PANEL L/E.     REPAIRED IAW SRM 53-00-50 REPAIR 1.
